A+ CATEGORY SCIENTIFIC UNIT

Corrigendum to “Carleson measures associated with families of multilinear operators” (Studia Math. 211 (2012), 71–94)

Volume 221 / 2014

Loukas Grafakos, Lucas Oliveira Studia Mathematica 221 (2014), 193-196 MSC: Primary 42B99; Secondary 42B25. DOI: 10.4064/sm221-2-6

Abstract

We provide a modification for part of the proof of Theorem 1.2 of our article, pages 85–89, under the multivariable $T(1)$ cancellation condition.

Authors

  • Loukas GrafakosDepartment of Mathematics
    University of Missouri
    Columbia, MO 65211, U.S.A.
    e-mail
  • Lucas OliveiraDepartamento de Matemática
    Universidade Federal do Rio Grande do Sul
    Porto Alegre, RS 91509-900, Brazil
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image